# SDR AWXA9500772

- Difficulty date: November 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- System (JASC): 3350 · Emergency Lighting
- Part: Splice
- Condition: Bad
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, WHEN EMERGENCY EXIT LIGHT SWITCH IS ARMED, HALF OF THE LIGHTS REMAIN ON.  REPLACED BAD SPLICE, SYSTEM OPS CHECK GOOD.  (M)
